Jump to content
CrazyBoards.org

Recommended Posts

So I'm on Lithium. Lithium can cause/increase hypothyroid. I've already have hypothyroid been taking synthroid for years. Found out last week that my TSH levels were off by a good margin. My doc has upped my synthroid to level me out, but I'm still taking the Lithium which could be the problem. So I'm considering going off the med with out my pdoc's consent because he hasn't been returning my calls. I don't know.

Link to comment
Share on other sites

I would definitely wait until you get in touch with your pdoc.  If the lith is negatively affecting your thyroid, I don't think a few more days or a week is going to make a big difference.  It seems worth waiting for your pdoc's consent and advice on this matter.  Believe me, I know it can be tempting to mess with your own meds, but it could get messy.

Link to comment
Share on other sites

If you stop your lithium, you may develop rebound mania. I think it would be a better idea to wait until you can talk to your pdoc.

 

What kinds of messages have you been leaving? Are they "Please call me back," or are they "I'm having so much trouble with lithium, I don't know if I can tolerate it." If I left a message saying I was going to quit a med unsupervised, my pdoc would call.

 

Sorry if you were already doing that. I know pdocs are a crap shoot.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...